# SDR DL777001716

- Difficulty date: September 7, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 2,150 hours, 453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER FOUND 2L DOOR EXTERIOR EMERGENCY ESCAPE LIGHT INOP.  RELAMPED 2L DOOR EXTERIOR EMERGENCY ESCAPE LIGHT.  CHECKS GOOD.
